MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES INZII RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES INZII RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CD001
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is not being returned to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: lap chole.Event description: how was the device being used: no information was given- to be updated metal ring broke when deploying.No clinical impact to patient.16.02.2026 - additional information received from [name] (territory manager) via email: did patient injury or illness occur associated with the complaint event: no injury or illness how was the device being used/what action was being performed when the event occurred: lap chole procedure, inserting inzi cd001 through applied medical 5m trocars cffo3 describe the event, including relevant including any relevant information: when surgeon deploying the inzi cd001 through applied medical 5m trocars the metal arms dethatched from introducer.How did the user resolve the situation: they used another inzii cd001 bag with no issue what other instruments (if any) were used when the complaint event occurred: cff03 19.02.2026 in response to [applied medical team member] request for additional information: could you please confirm whether the customer is referring to the same component when they mention the ¿ring¿ and the ¿metal arms¿, or if they are describing two different parts of the device: yes, the customer was referring to the same component when they described metal ring they meant metal arms.Could you please confirm whether they intended to list the cffo3 trocar: no, the customer is not intending to cff03.Type of intervention: they used another inzii cd001 bag with no issue.Patient status: nill outcome to patent.No injury or illness.

Brand Name
INZII RETRIEVAL SYSTEM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key24573138
Report Number2027111-2026-00438
Device Sequence Number18234176
Product Code GCJ
UDI-Device Identifier00607915117382
UDI-Public(01)00607915117382
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K060051
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCD001
Device Catalogue Number100864401
Device Lot Number1560301
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/11/2026
Supplement Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
APPLIED MEDICAL TROCAR.
Patient SexUnknown